All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1639-1662                                                                DOI:10.11948/20180158
Unique existence results and numerical solutions for fourth-order impulsive differential equations with nonlinear boundary conditions
Hui Wang,Lingling Zhang,Xiaoqiang Wang
Keywords:Existence and uniqueness, positive solution, impulsive differential equations, fixed point theorem for sum operator, numerical solution.
      The work is concerned with three kinds of fourth-order impulsive differential equations with nonlinear boundary conditions. We at first focused on studying the existence and uniqueness of positive solutions for these kinds of problems. By converting the problem to an equivalent integral equation, then applying the new class of fixed point theorems for the sum operator on cone, we obtain the sufficient conditions which not only guarantee the existence of a unique positive solution, but also be applied to construct two iterative sequences for approximating it. Further, we present the numerical methods for solving the fourth-order differential equations. At last, some examples are given with numerical verifications to illustrate the main results.
PDF      Download reader